MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number 42-5299-001-00
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial left total knee arthroplasty, the articular surface component would not properly seat on the tibial tray.There was no surgical delay or patient impact.The surgery was completed with a second implant without complication.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: tibial articular surface inserter: catalog#: 42529900100, lot#: 65040192; tibia cemented 5 degree stemmed right size e: catalog#: 42532007102, lot#: 65235188.Customer has indicated that product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h6; h10.Upon receiving additional information of the reported event, it was determined that this product did not contribute to the reported event.During the investigation, the associated articular surface inserter was found to be missing a component which was likely the reason for the reported articular surface malfunction.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14829503
Report Number3007963827-2022-00169
Device Sequence Number2382926
Product Code JWH
UDI-Device Identifier00889024246423
UDI-Public(01)00889024246423(10)65040192
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-5299-001-00
Device Catalogue Number42521400710
Device Lot Number65280394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale